Sequence spaces over $n$-normed spaces defined by a Musielak-Orlicz function of order ($\alpha, \beta$)

Sunil K. Sharma, S.A. Mohiuddine, Ajay K. Sharma, T. K. Sharma

DOI Number
First page
Last page


In the present paper we introduce sequence spaces over $n$-normed spaces defined by a Musielak-Orlicz function $ \mathcal{M} = (M_k)$ of order $(\alpha, \beta)$. We examine some topological properties and prove some inclusion relations between the resulting sequence spaces.


Musielak-Orlicz function; lacunary sequence; n-normed spaces; statistical convergence; paranorm space

Full Text:



T. Acar and S. A. Mohiuddine: Statistical (C, 1)(E, 1) summability and Korovkin’s theorem. Filomat, 30 (2) (2016) 387-393.

C. Belen and S. A. Mohiuddine: Generalized weighted statistical convergence

and application. Appl. Math. Comput., 219 (18) (2013) 9821-9826.

N. L. Braha, H. M. Srivastava and S. A. Mohiuddine: A Korovkin’s type

approximation theorem for periodic functions via the statistical summability of

the generalized de la Vall´ee Poussin mean. Appl. Math. Comput., 228 (2014)


E. Bulut and O. Cakar: The sequence space l(p, s) and related matrix transformations. Comm. Fac. Sci. Univ. Ankara (A1), 28 (1979) 33-44.

H. C¸akalli: Lacunary statistical convergence in topological groups. Indian J. Pure

Appl. Math., 26 (1995) 113-119.

R. C¸olak: Statistical convergence of order α, Modern Methods in Analysis and

its Applications, New Delhi, India, Anamaya Pub., 2010, 121-129.

R. C¸ olak and C¸. A. Bektas: λ-statistical convergence of order α. Acta Math.

Scientia B, 31 (2011) 953-959.

O. H. H. Edely, S. A. Mohiuddine and A. K. Noman: Korovkin type approximation theorems obtained through generalized statistical convergence. Appl. Math.

Lett., 23 (11) (2010) 1382-1387.

M. Et and R. C¸olak: On some generalized difference sequence spaces. Soochow

J. Math., 21(4) (1995) 377-386.

H. Fast: Sur la convergence statistique. Colloq. Math., 2 (1951) 241-244.

A. R. Freedman, J. J. Sember and M. Raphael: Some Ces`aro-type summability spaces. Proc. London Math. Soc., 37 (1978), 508-520.

J. A. Fridy: On the statistical convergence. Analysis, 5 (1985) 301-303.

J. A. Fridy and C. Orhan: Lacunary statistical convergence. Pacific J. Math.,

(1) (1993) 43-51.

S. GAHLER, ¨ Linear 2-normietre Rume, Math. Nachr., 28 (1965) 1-43.

U. Kadak and S. A. Mohiuddine: Generalized statistically almost convergence

based on the difference operator which includes the (p, q)-gamma function and

related approximation theorems. Results Math., 73 (9) 2018.

E. E. Kara and M. Ilkhan: On some paranormed A-ideal convergent sequence

spaces defined by Orlicz function. Asian J. Math. Comp. Research 4(4) (2015)


E. E. Kara, M. Dastan and M. Ilkhan: On almost ideal convergence with

respect to an Orlicz function. Konuralp J. Math. 4(2) (2016) 87-94.

E. E. Kara and M. Ilkhan: Lacunary I-convergent and lacunary I-bounded

sequence spaces defined by an Orlicz function. Electronic J. Math. Anal. Appl. 4

(2) (2016) 150-159.

H. Kızmaz: On certain sequence spaces, Canad. Math. Bull., 24 (1981), 169-176.

J. Lindenstrauss and L. Tzafriri: On Orlicz sequence spaces, Israel J. Math.,

(1971), 379-390.

I. J. Maddox: On strong almost convergence. Math. Proc. Camb. Phil. Soc., 85

(1979), 345-350.

A. Misiak: n-inner product spaces, Math. Nachr., 140 (1989), 299-319.

S. A. Mohiuddine and B. Hazarika: Some classes of ideal convergent sequences

and generalized difference matrix operator. Filomat, 31 (6) (2017) 1827-1834.

S. A. Mohiuddine and K. Raj: Vector valued Orlicz-Lorentz sequence spaces

and their operator ideals. J. Nonlinear Sci. Appl., 10 (2) (2017) 338-353.

S. A. Mohiuddine, S. K. Sharma and D. A. Abuzaid: Some seminormed difference sequence spaces over n-normed spaces defined by a Musielak-Orlicz function

of order (α, β). J. Funct. Spaces, Volume 2018, (2018), Article ID 4312817, 11


M. Mursaleen: λ-statistical convergence. Math. Slovaca, 50 (2000), 111-115.

M. Mursaleen; Generalized spaces of difference sequences. J. Math. Anal. Appl.,

(1996), 738-745.

M. Mursaleen and S. A. Mohiuddine: On lacunary statistical convergence with

respect to the intuitionistic fuzzy normed space. J. Comput. Appl. Math., 233(2)

(2009) 142-149.

M. Mursaleen and A. K. Noman: On the spaces of λ-convergent and bounded

sequences. Thai J. Math. 8 (2010) 311-329.

M. Mursaleen, S. K. Sharma and A. Kilic¸man: Sequence spaces defined by

Musielak-Orlicz function over n-normed spaces. Abstr. Appl. Anal., Volume 2013,

Article ID 364743, 10 pages.

M. Mursaleen and S. K. Sharma: Entire sequence spaces defined on locally

convex Hausdorff topological space. Iranain J. Sci. Tech., Trans. A, Volume 38

(2014), 105-109.

M. Mursaleen, S. K. Sharma, S. A. Mohiuddine and A. Kilic¸man: New

difference sequence spaces defined by Musielak-Orlicz function. Abstr. Appl. Anal.,

Volume 2014, Article ID 691632, 9 pages.

J. Musielak: Orlicz spaces and modular spaces. Lecture Notes in Mathematics,


K. Raj, A. K. Sharma and S. K. Sharma: A Sequence space defined by

Musielak-Orlicz functions . Int. J. Pure Appl. Math., 67(2011), 475-484.

K. Raj, S. K. Sharma and A. K. Sharma: Difference sequence spaces in nnormed spaces defined by Musielak-Orlicz function. Armenian J. Math., 3 (2010),


T. Salat: On statictical convergent sequences of real numbers. Math. Slovaca, 30

(1980), 139-150.

E. Savas¸: On some generalized sequence spaces defined by a modulus. Indian J.

pure and Appl. Math., 30 (1999), 459-464.

E. Savas¸ and M. Et: On (∆m λ , I)-statistical convergence of order α. Periodica

Math. Hung., 71 (2) (2015) 135-145.

H. S¸enul ¨ : On statistical convergence of order (α, β), In review.

H. S¸engul ¨ : Some Ces`aro-type summability spaces defined by a modulus function

of order (α, β). Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 66 (2) (2017)


H. S¸engul ¨ : On Sαβ(θ)-convergence and strong Sαβ(θ, p)-summability. J. Nonlinear

Sci. Appl. 10 (9) (2017) 5108-5115.

H. S¸engul ¨ : On Wijsman I-lacunary statistical equivalence of order (η, θ). J.

Inequal. Spec. Funct. 9 (2) (2018) 92-101.

H. S¸engul ¨ and M. Et: Lacunary statistical convergence of order (α, β) in

topological groups. Creat. Math. Inform. 26 (3) (2017) 339-344.

C. Sharma, S. A. Mohiuddine, K. Raj and A. H. Alkhaldi: Orlicz-Garling sequence spaces of difference operator and their domination in Orlicz-Lorentz spaces.

J. Inequal. Appl., (2018) 2018:34.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)